Heaps of modules and affine spaces

Simion Breaz, Tomasz Brzeziński, Bernard Rybołowicz*, Paolo Saracco

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

13 Downloads (Pure)

Abstract

A notion of heaps of modules as an affine version of modules over a ring or, more generally, over a truss, is introduced and studied. Basic properties of heaps of modules are derived. Examples arising from geometry (connections, affine spaces) and algebraic topology (chain contractions) are presented. Relationships between heaps of modules, modules over a ring and affine spaces are revealed and analysed.

Original languageEnglish
Pages (from-to)403-445
Number of pages43
JournalAnnali di Matematica Pura ed Applicata
Volume203
Early online date30 Aug 2023
DOIs
Publication statusPublished - Feb 2024

Keywords

  • Affine geometry
  • Modules over rings
  • Modules over trusses

ASJC Scopus subject areas

  • Applied Mathematics

Cite this